# SDR 2001UALA01122

- Difficulty date: June 21, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 49,580 hours, 6,151 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: 1167009141
- Part serial: 1317
- Condition: Failed
- Location: F/A Bunkroom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL SMELL IN F/A BUNK ROOM.  SEEMS TO BECOMING FROM RIGHT ARMREST OF AFT BUNK ROOM RIGHT SEAT.  REMOVED PART THAT SEEMS TO HAVE OVERHEATED.  PROBLEM SEEMS SOLVED, CONT TO SFO.  *S/D*  FOUND SEAT ELECTRONICS UNIT PCN 580-9110 OVERHEATED.  REPLACED SEU AND AUDIO CONTROLLER, OPS CHECKED OK REF MM 23-34-03-401 (AUDIO CONT = DIGITAL PASSENGER  CONT UNIT).  SEAT ELECTRONICS UNIT REFERENCED BELOW WAS FOUND TO HAVE A FAILED CAPACITOR IN THE POWER SUPPLY CIRCUIT CAUSING UNIT TO OVERHEAT.  NO EVIDENCE OF CHARRING WAS NOTED ON CIRCUIT BOARD.
